# SDR COMA2010040750087

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 23,578 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 23,578 hours, 19,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409+128, RBL 27 CRACKED AT LOWER I/B CORNER.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-41-056, REV E.
